# SDR USAA20090430BB072

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY SLIDE LIGHT AT DOOR R4, AND THE EMERGENCY EXIT SIGN LIGHT AT DOOR L4 WERE INOPERATIVE.  REMOVED AND REPLACED THE LEFT EMERGENCY LIGHTS POWER SUPPLY.
